Yes for some people. It can exacerbate your condition like difficulty in concentration, confused mind, and more anxiety.
Hi, Dad! Yes, these can be side effects when initiating therapy with Lexapro (and most other antidepressant/anxiolytics):
Common (1% to 10% of users): Abnormal dreams, agitation, anxiety, nervousness, restlessness, confusion"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2012 • 4 answers
Updated 21 Oct 2014 • 1 answer
Updated 21 Jan 2017 • 4 answers
Updated 28 Dec 2017 • 1 answer
Updated 30 Dec 2018 • 1 answer